# SDR ASAA2025090960936

- Difficulty date: September 9, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812318
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CORRODED SHIELD, WEB P#146A8123-18 WAS FOUND TO BE CORRODED OUT OF LIMITS.   ALL WORK COMPLETED ON NR 30728. GROUNDED - YES. ALL WORK ACCOMPLISHED ON CUSTOMER CARD #G2211728(COPY ATTACHED) THIS NR IS FOR TRACKING PURPOSES ONLY.
